Biblioteca de la Universidad Complutense de Madrid

An Algorithm To Compute Odd Orders And Ramification Indexes Of Cyclic Actions On Compact Surfaces

Impacto

Gamboa, J. M. y Bujalance, E. y Costa Gonzalez, A.F. y Lafuente López, Javier (1994) An Algorithm To Compute Odd Orders And Ramification Indexes Of Cyclic Actions On Compact Surfaces. Discrete & Computational Geometry, 12 (4). pp. 451-464. ISSN 0179-5376

URL Oficial: http://www.springerlink.com/content/5453k833782109l0/




Resumen

In this paper we get an effective algorithm to compute all odd orders and ramification indices of homeomorphisms


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Teoría de números
Código ID:15417
Depositado:30 May 2012 08:38
Última Modificación:01 Mar 2016 17:30

Sólo personal del repositorio: página de control del artículo